| Catalog Number |
900114A |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there was a dirt on the paper wrapping the gloves in the foley tray.
Additional Manufacturer Narrative
The reported event was confirmed ¿ supplier related.The reported failure was able to be reproduced.Sample has been evaluated and observed all 3-cotton ball fully covered with pvi indicate that it had been used.The tray compartment was covered with a jelly-like substance, but no jelly sachet returned.No dirt observed on the glove wallet but a black foreign matter that cannot be removed was observed on the left side glove.Therefore, this complaint was confirmed related to supplier issue.There was an existing (b)(4) that has been issued to the supplier for further investigation.A potential root cause for this failure mode could be defect contributed by vendor.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d,f,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description